Homogeneous and inhomogeneous manifolds. (English) Zbl 1151.54018

Les auteurs étudient les relations entre les propriétés de séparation, de recouvrement et d’homogénéité des variétés connexes. Ils montrent que toute variété homogène métalindelöf est séparée, et donnent une condition suffisante pour qu’une variété homogène dénombrablement paracompacte soit séparée. Ils montrent que, pour tout groupe dénombrable \(G\), il existe une variété de Lindelöf dont le groupe des homéomorphismes est isomorphe à \(G\).


54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
57N05 Topology of the Euclidean \(2\)-space, \(2\)-manifolds (MSC2010)
57R30 Foliations in differential topology; geometric theory
Full Text: DOI


[1] Mathieu Baillif and Alexandre Gabard, Manifolds: Hausdorffness versus homogeneity, Proc. Amer. Math. Soc. 136 (2008), no. 3, 1105 – 1111. · Zbl 1140.57014
[2] Andreas Blass and James M. Kister, Free subgroups of the homeomorphism group of the reals, Topology Appl. 24 (1986), no. 1-3, 243 – 252. Special volume in honor of R. H. Bing (1914 – 1986). · Zbl 0604.57015
[3] Paul Gartside and Aneirin Glyn, Autohomeomorphism groups, Topology Appl. 129 (2003), no. 2, 103 – 110. · Zbl 1020.54026
[4] P. M. Gartside and R. W. Knight, Ubiquity of free subgroups, Bull. London Math. Soc. 35 (2003), no. 5, 624 – 634. · Zbl 1045.22021
[5] A. Haefliger, Sur les feuilletages des variétés de dimension \( n\) par des feuilles fermées de dimension \( n-1\), Colloque de Topologie de Strasbourg, 1955. · Zbl 0068.16206
[6] André Haefliger and Georges Reeb, Variétés (non séparées) à une dimension et structures feuilletées du plan, Enseignement Math. (2) 3 (1957), 107 – 125 (French). · Zbl 0079.17101
[7] Steven G. Harris and Robert J. Low, Causal monotonicity, omniscient foliations and the shape of space, Classical Quantum Gravity 18 (2001), no. 1, 27 – 43. · Zbl 0982.53062
[8] S. W. Hawking and G. F. R. Ellis, The large scale structure of space-time, Cambridge University Press, London-New York, 1973. Cambridge Monographs on Mathematical Physics, No. 1. · Zbl 0265.53054
[9] Itiro Tamura, Topology of foliations: an introduction, Translations of Mathematical Monographs, vol. 97, American Mathematical Society, Providence, RI, 1992. Translated from the 1976 Japanese edition and with an afterword by Kiki Hudson; With a foreword by Takashi Tsuboi. · Zbl 0742.57001
[10] N. M. J. Woodhouse and L. J. Mason, The Geroch group and non-Hausdorff twistor spaces, Nonlinearity 1 (1988), no. 1, 73 – 114. · Zbl 0651.58038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.